Bulletin of the New York Mathematical Society.

Saved in:
Bibliographic Details
Imprint:New York : American Mathematical Society, 1891-1894.
New York : Published for the American Mathematical Society by Macmillan & Co.
Language:English
Subject:Mathematics -- Periodicals.
Mathematics.
Periodicals.
Electronic journals.
Format: E-Resource Journal
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/12617447
Related Items:Continued by: Bulletin of the American Mathematical Society (Online)
Hidden Bibliographic Details
Varying Form of Title:Bull. Amer. Math. Soc
Other authors / contributors:New York Mathematical Society.
Frequency:Monthly (except Aug. and Sept.)
ISSN:2638-9398
Date / volume:Began with: Vol. 1, no. 1 (Oct. 1891); ceased with: Vol. 3, no. 10 (July 1894).
Notes:A historical and critical review of mathematical science.
Issues for vols. 1-3 also called whole nos. 1-30.
Description based on: Vol. 1, no. 1 (Oct. 1891); title from PDF title page (American Mathematical Society website, viewed July 12, 2007).
Latest issue consulted: Vol. 3, no. 10 (July 1894) (American Mathematical Society website, viewed July 12, 2007).
Cumulative Index / Finding Aids Note:Indexes: Vols. 1 (1891-1892)-3 (1983-1894) indexed with the Bulletin of the American Mathematical Society, 2nd series, v. 1 (1894-1895)-v. 10 (1903-1904).
Other form:Print version: Bulletin of the New York Mathematical Society 2638-938X